# SDR 2010FA0000815

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N645G
- Make and model: Lear 35LEAR
- Aircraft serial: 056
- Aircraft time: 11,196 hours, 8,363 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 622EN5136
- Condition: Intermittent
- Location: Zone 600
- Part time: 11,196 hours, 8,363 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW PERFORMED ALL PREFLIGHT FUNCTIONAL CHECKS OF ALL ACFT SYS. AT THAT TIME THE SPEED BRAKE/SPOILERON SYS WAS REPORTED BY CREW TO TEST NORMALLY. PAX LOADED AND CREW PREPARED FOR DEPARTURE. ON TAKEOFF ROLL  "AIRSPEED WAS ALIVE". AT APPROX 80 KTS INDICATED AIRSPEED, MASTER CAUTION LIGHT ILLUMINATED AND FLASHING. VERIFIED THE "SPOILER" RED ANNUCIATOR WAS ILLUMINATED.  IMMEDIATELY ABORTED TAKEOFF AND RETURNED  WITH NO OTHER INCIDENT.  TROUBLESHOT SYS,  DETERMINED FAULT TO BE RT SPEED BRAKE/SPOILER DOWN & LOCKED POSITION INDICATOR SWITCH. REPAIRED IAW MM 27-60-07.
